# SDR 97ZZZX3160

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8551H
- Make and model: Tmpson NAVION*
- Aircraft serial: NAV4535
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: AN626410D16
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LINE FAILED AFTER ENGINE CHANGE.  THE OIL COOLER LINES WERE NOT CHANGED.  THE LINE APPEARED TO BE ORIGINAL, 50 YEARS OLD.
